Demazin Cold + Flu + Cough Day + Night Cap X 48

SKU:
10010443
Brand: Demazin
  • bvseo_sdk, p_sdk, 3.2.1
  • CLOUD, getAggregateRating, 221.75ms
  • REVIEWS, PRODUCT
  • bvseo-msg: HTTP status code of 404 was returned;
Buy Now $15.95
Availability: In stock
Available payment methods

Demazin Cold + Flu + Cough Day + Night Cap X 48

Demazin Cold + Flu + Cough Day + Night - effective temporary relief from cold & flu symptoms including headaches and fever, sore throat, body aches and pains, blocked or runny nose, dry cough.

Temporary relief from cold and flu symptoms including:

  • headaches and fever
  • dry cough
  • sore throat
  • blocked or runny nose
  • body aches and pains

AUST R 339875

You can buy Demazin Cold + Flu + Cough Day + Night Cap X 48 online in Australia from Chemist Direct

Age Adults and children 12 years and over How much 2 Day capsules How often Every 4-6 hours, as necessary Max daily dose 6 Day capsules in 24 hours Age Adults and children 12 years and over How much 2 Night capsules How often At bedtime, as necessary Max daily dose 2 Night capsules in 24 hours

Store below 30°C.

Each day capsule contains: Paracetamol 500mg Dextromethorphan hydrobromide monohydrate 10mg Phenylephrine hydrochloride 5mg Each night capsule contains: Paracetamol 500mg Dextromethorphan hydrobromide monohydrate 10mg Chlorphenamine maleate 2mg

Contain lactose.

Do not use: - In children under 12 years. - For longer than a few days at a time in adults and for longer than 48 hours at a time in children aged 12-17 years unless advised by a doctor. - If using other medicines containing paracetamol, dextromethorphan or phenylephrine unless advised to do so by a doctor or pharmacist. Ask your doctor before use if: - You have high blood pressure - You have heart problems - You are taking antidepressants - You are pregnant, think you are pregnant or breastfeeding. Whilst using Demazin: - Keep to the recommended dose. - If symptoms persist, see your doctor. - If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 131126, New Zealand 0800764766) or go to the hospital straight away even if you feel well because of the risk of delayed, serious liver damage if left untreated. - Phenylephrine may cause sleeplessness. - Night capsules only: May make you drowsy. If affected do not drive a vehicle or operate machinery. Avoid alcohol. Contain lactose.

Pharmacy medicine Keep out of reach of children Do not use if foil seal is broken.

  • bvseo_sdk, p_sdk, 3.2.1
  • CLOUD, getReviews, 6.52ms
  • REVIEWS, PRODUCT
  • bvseo-msg: HTTP status code of 404 was returned; HTTP status code of 404 was returned;